# SDR MALA060358

- Difficulty date: June 1, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 16,239 hours, 15,431 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: 643500300
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WITH GEAR AND FLAPS UP AND POWER LEVERS RETARDED AT OR NEAR IDLE, THE RED GEAR HANDLE EXTENSION AND INDICATORS NORMAL ON APPROACH WITH GEAR DOWN.  REMOVED AND REPLACED LANDING GEAR SELECTOR SWITCH IAW ARJ AMM 32-30-14.  ALL CHECKS GOOD.  P/N ON/OFF 6435-003-00.  S/N OFF 030-97, S/N ON 083-99.
